REAL

Items where Author is "Saks, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Balogh, József and Bollobás, Béla and Saks, M. and T. Sós, Vera (2009) The unlabelled speed of a hereditary graph property. JOURNAL OF COMBINATORIAL THEORY SERIES B, 99 (1). pp. 9-19. ISSN 0095-8956

Erdős, Péter and Frankl, Péter and Kleitman, D. J. and Saks, M. and Székely, L. A. (1992) Sharpening the LYM inequality. COMBINATORICA, 12 (3). pp. 295-301. ISSN 0209-9683

Erdős, Pál and Saks, M. and T. Sós, Vera (1986) Maximum induced trees in graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, 41 (1). pp. 61-79. ISSN 0095-8956

Linial, N. and Saks, M. and T. Sós, Vera (1983) Largest Digraphs Contained IN All N-tournaments. COMBINATORICA, 3 (1). pp. 101-104. ISSN 0209-9683

This list was generated on Thu Jan 30 22:04:13 2025 CET.